# SDR FDEA200909113286

- Difficulty date: September 11, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 83,373 hours, 26,961 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: A/C Packs
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER STARTING APU AND TURNING ON THE PACKS. HAD SMOKE COMING OUT OF DUCTS.  R & R NR 3 PACK COALESCER BAGS, RAN APU, CLEARED FUMES FROM AIR CONDITIONING DUCTS.  RAN NR 2 PACK IAW AMM AMM 21-00-01-5. NO SMOKE NOTED.  RAN ALL 3 ENGINES AT HIGH POWER FOR 45 MINUTES IAW JRH. NO DEFECTS NOTED.  R & R NR 2 PACK COALESCER BAG IAW 21-53-00-7.
